# SDR P5CA2017083100314

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Bs 1034
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A NICK IN SKIN BETWEEN STRINGERS 6L & 7L, BS 1034.   REPAIRED IAW SRM 53-00-01-2R-9, REV 80.  CHECKED NORMAL.
